About Careers MedBlog Contact us
Medindia LOGIN REGISTER
Advertisement

MHRA Issues Warning on Co-codamol Tablets

by Kathy Jones on March 24, 2012 at 7:32 PM
Font : A-A+

 MHRA Issues Warning on Co-codamol Tablets

More than 39,000 packets of a painkiller drug manufactured by Wockhardt in Britain are reported to be of stronger strengths than displayed on the labels, the British drug regulatory agency said.

The Medicines and Healthcare products Regulatory Agency (MHRA) revealed that a 40,000-packets strong batch of Co-codamol, a painkiller drug that contains both paracetamol and codeine, may be stronger than the strengths displayed on the labels.

Advertisement

The agency revealed that some of the 8mg/500mg packs may actually have 30mg/500mg tablets, leading to fears of overdosing of the drug among unsuspecting users. The MHRA has said that people who find the faulty packets can return it to their pharmacist and ask for replacement.

"If you have a packet of the affected medicine, return it to your pharmacist who will replace it. If you think you have taken the wrong strength tablet, and in the unlikely event that you feel unwell, speak to your pharmacist or GP promptly", MHRA Head of Defective Medicines Report Centre, Ian Holloway said.


Source: Medindia
Advertisement
Advertisement
Advertisement
This site uses cookies to deliver our services.By using our site, you acknowledge that you have read and understand our Cookie Policy, Privacy Policy, and our Terms of Use  Ok, Got it. Close
×

MHRA Issues Warning on Co-codamol Tablets Personalised Printable Document (PDF)

Please complete this form and we'll send you a personalised information that is requested

You may use this for your own reference or forward it to your friends.

Please use the information prudently. If you are not a medical doctor please remember to consult your healthcare provider as this information is not a substitute for professional advice.

Name *

Email Address *

Country *

Areas of Interests